MAUDE Adverse Event Report: MEDLINE INDUSTRIES, LP MEDLINE HUDSON RCI NON-HEATED VENTILATOR CIRCUIT WITH TEMPERATURE PORT.; CIRCUIT, UNHTD, DUAL LIMB, ADULT, 72"

MEDLINE INDUSTRIES, LP MEDLINE HUDSON RCI NON-HEATED VENTILATOR CIRCUIT WITH TEMPERATURE PORT.; CIRCUIT, UNHTD, DUAL LIMB, ADULT, 72"
Catalog Number HUD1607
Medical Device Problem Code Circuit Failure (1089)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/25/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Per customer, " after the vents are cleaned and set up again.We run an sst test before placing them to be used again.The circuit didn't pass the test."there were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this medwatch is being filed.If any further relevant information is identified or obtained, a supplemental medwatch will be submitted.
 
Event or Problem Description
Per customer, " after the vents are cleaned and set up again.We run an sst test before placing them to be used again.The circuit didn't pass the test.".

Brand Name
MEDLINE HUDSON RCI NON-HEATED VENTILATOR CIRCUIT WITH TEMPERATURE PORT.
Common Device Name
CIRCUIT, UNHTD, DUAL LIMB, ADULT, 72"
Manufacturer (Section D)
MEDLINE INDUSTRIES, LP
three lakes drive
northfield IL 60093 2753
Manufacturer Contact
sipara semu
three lakes drive
northfield, IL 60093-2753
MDR Report Key25050194
Report Number1417592-2026-00732
Device Sequence Number21413772
Product Code CAI
UDI-Device Identifier10197344042265
UDI-Public10197344042265
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/07/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberHUD1607
Device Lot Number26AOA360
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/07/2026
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/30/2026
Supplement Date Received by Manufacturer05/07/2026
Initial Report FDA Received Date04/30/2026
Supplement Report FDA Received Date06/07/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/14/2026
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown